Alert archive / Ohio / Gale Warnings in 2015
Gale Warning 31, NWS Cleveland, OH
NWS Cleveland, OH issued this gale warning at Dec 19, 2015, 3:52 AM EST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 19, 2015, 3:52 AM EST (08:52 UTC)
- Expired
- Dec 19, 2015, 3:45 PM EST
- In force
- 12 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
493 WHUS71 KCLE 190852 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 352 AM EST SAT DEC 19 2015 LEZ146>149-191700- /O.UPG.KCLE.SC.Y.0056.000000T0000Z-151220T0900Z/ /O.NEW.KCLE.GL.W.0031.151219T0852Z-151219T2100Z/ /O.NEW.KCLE.SC.Y.0058.151219T2100Z-151220T0900Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 352 AM EST SAT DEC 19 2015 ...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST SUNDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...WEST WINDS TO 35 KNOTS WILL BEGIN TO DIMINISH THIS AFTERNOON. * WAVES...WAVES 5 TO 8 FEET SUBSIDING TO 2 TO 4 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE WAVES 5 TO 8 FEET SUBSIDING TO 2 TO 4 FEET TONIGHT.ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ061-166>169-191700- /O.NEW.KCLE.GL.W.0031.151219T0852Z-151219T2100Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 352 AM EST SAT DEC 19 2015 ...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS...WEST WINDS TO 35 KNOTS WILL BEGIN TO DIMINISH THIS AFTERNOON. * WAVES...WAVES 5 TO 8 FEET SUBSIDING TO 2 TO 4 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ142-143-191700- /O.CON.KCLE.SC.Y.0056.000000T0000Z-151220T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- 352 AM EST SAT DEC 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... * WINDS...WEST WINDS 15 TO 25 KNOTS WILL DIMINISH THIS EVENING. * WAVES...WAVES 4 TO 6 FEET SUBSIDING TO 2 TO 4 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ144-145-191700- /O.CON.KCLE.SC.Y.0057.000000T0000Z-151220T0200Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 352 AM EST SAT DEC 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... * WINDS...WEST WINDS 15 TO 25 KNOTS WILL DIMINISH THIS EVENING. * WAVES...WAVES 4 TO 6 FEET SUBSIDING TO 2 TO 4 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ GARNET
2 follow-up statements
547 WHUS71 KCLE 191442 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 942 AM EST SAT DEC 19 2015 LEZ146>149-192245- /O.CON.KCLE.GL.W.0031.000000T0000Z-151219T2100Z/ /O.CON.KCLE.SC.Y.0058.151219T2100Z-151220T0900Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 942 AM EST SAT DEC 19 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST SUNDAY... * WINDS...WEST WINDS TO 35 KNOTS WILL BEGIN TO DIMINISH THIS AFTERNOON. * WAVES...WAVES 5 TO 8 FEET SUBSIDING TO 2 TO 4 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE WAVES 5 TO 8 FEET SUBSIDING TO 2 TO 4 FEET TONIGHT.ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ061-166>169-192100- /O.CON.KCLE.GL.W.0031.000000T0000Z-151219T2100Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 942 AM EST SAT DEC 19 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...WEST WINDS TO 35 KNOTS WILL BEGIN TO DIMINISH THIS AFTERNOON. * WAVES...WAVES 5 TO 8 FEET SUBSIDING TO 2 TO 4 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ142-143-192245- /O.CON.KCLE.SC.Y.0056.000000T0000Z-151220T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- 942 AM EST SAT DEC 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... * WINDS...WEST WINDS 15 TO 25 KNOTS WILL DIMINISH THIS EVENING. * WAVES...WAVES 4 TO 6 FEET SUBSIDING TO 2 TO 4 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ144-145-192245- /O.CON.KCLE.SC.Y.0057.000000T0000Z-151220T0200Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 942 AM EST SAT DEC 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... * WINDS...WEST WINDS 15 TO 25 KNOTS WILL DIMINISH THIS EVENING. * WAVES...WAVES 4 TO 6 FEET SUBSIDING TO 2 TO 4 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
693 WHUS71 KCLE 192045 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 345 PM EST SAT DEC 19 2015 LEZ146>149-200445- /O.CAN.KCLE.GL.W.0031.000000T0000Z-151219T2100Z/ /O.EXT.KCLE.SC.Y.0058.151219T2045Z-151220T0900Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 345 PM EST SAT DEC 19 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. * WINDS...WEST WINDS TO 30 KNOTS INTO THE EVENING WILL DIMINISH TO 10 TO 20 KNOTS OVERNIGHT. * WAVES...WAVES 7 TO 10 FEET SUBSIDING TO 4 TO 6 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ061-166>169-192145- /O.CAN.KCLE.GL.W.0031.000000T0000Z-151219T2100Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 345 PM EST SAT DEC 19 2015 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. WINDS HAVE DIMINISHED TO BELOW GALE FORCE. $$ LEZ145-200445- /O.EXT.KCLE.SC.Y.0057.000000T0000Z-151220T0900Z/ VERMILION TO AVON POINT OH- 345 PM EST SAT DEC 19 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SUNDAY... * WINDS...WEST WINDS 15 TO 25 KNOTS THROUGH EARLY EVENING WILL DIMINISH TO 5 TO 15 KNOTS OVERNIGHT. * WAVES...WAVES 4 TO 6 FEET SUBSIDING TO 2 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ142-143-200200- /O.CON.KCLE.SC.Y.0056.000000T0000Z-151220T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- 345 PM EST SAT DEC 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... * WINDS...WEST WINDS 15 TO 25 KNOTS WILL DIMINISH TO 5 TO 15 KNOTS OVERNIGHT. * WAVES...WAVES 3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ144-200200- /O.CON.KCLE.SC.Y.0057.000000T0000Z-151220T0200Z/ THE ISLANDS TO VERMILION OH- 345 PM EST SAT DEC 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... * WINDS...WEST WINDS 15 TO 25 KNOTS WILL DIMINISH TO 5 TO 15 KNOTS OVERNIGHT. * WAVES...WAVES 4 TO 6 FEET SUBSIDING TO 2 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this gale warning went out at Dec 18, 11:58 PM EST, 3 hours 54 minutes earlier.
Area forecast discussion, Dec 18, 11:58 PM EST, 3 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1158 PM EST FRI DEC 18 2015
.SYNOPSIS...
A TROUGH WILL LINGER OVER THE EASTERN GREAT LAKES INTO SATURDAY THEN
HIGH PRESSURE WILL EXPAND NORTH UP THE OHIO VALLEY. THE HIGH WILL
SHIFT TO THE EAST COAST ON SUNDAY AS LOW PRESSURE MOVES INTO THE
UPPER MIDWEST. THE LOW WILL MOVE THROUGH THE UPPER GREAT LAKES ON
MONDAY WITH THE TRAILING COLD FRONT STALLING ACROSS LAKE ERIE ON
TUESDAY.
&&
.NEAR TERM /THROUGH SATURDAY/...
SEVERAL GOOD BURSTS OF SNOW HAVE
LEAD TO REPORTS OF AN INCH TO AN INCH AND A HALF IN ERIE CO PA SO
FAR THIS EVE. CURRENTLY GETTING A LULL EXCEPT FOR THE CORE SNOWBELT
WHERE NUMEROUS SCT SHSN PERSIST. THE LULL WAS EXPECTED AS THE FIRST
UPPER TROUGH MOVES OFF TO THE EAST. MORE WIDESPREAD SNOW SHOWERS
WILL DEVELOP AGAIN AS ANOTHER WAVE ARRIVES AFTER MIDNIGHT. ANOTHER
SURFACE TROUGH MOVING THRU WILL INCREASE CONVERGENCE AND ENHANCE
LAKE EFFECT SNOW LATER TONIGHT. WE WILL GET A BOOST OF MOISTURE OFF
LAKE MICHIGAN WHICH IS EXPECTED TO EVOLVE INTO A WEST TO EAST
ORIENTED BAND COMING OFF THE LAKE BY 3 OR 4 AM. PLACEMENT OF THIS
BAND REMAINS THE TOUGH PART OF THE FORECAST HEADING INTO SATURDAY.
1-2 INCH PER HOUR SNOWFALL RATES ARE POSSIBLE WHERE THE BAND SETS UP
AND COULD LEAD TO QUICK ACCUMULATION. TRIED TO ORIENT THIS BAND IN
ACROSS LAKE COUNTY TOWARDS ASHTABULA AND SOUTHERN ERIE/NORTHERN
CRAWFORD COUNTIES ALTHOUGH IT COULD RESIDE CLOSER TO THE LAKESHORE.
HIGHEST ACCUM IS EXPECTED OVER THE HIGHER TERRAIN BUT EXACTLY WHERE
STILL IN QUESTION AS PRECISE LOCATION OF HEAVIEST SNOW BAND COULD
DIFFER A LITTLE FROM MODEL GUIDANCE.
DESPITE THE COLD FRONT...NOT EXPECTING TEMPERATURES TO DROP OFF MUCH
MORE WITH CLOUDY SKIES AND WESTERLY WINDS OF 10-25 MPH. HIGHS ON
SATURDAY WILL BE LIMITED TO THE LOW 30S.
SNOW WILL START TO DIMINISH BY SATURDAY AFTERNOON AS THE RIDGE
STARTS TO BUILD NORTH UP THE OHIO VALLEY AND WE REALLY DRY OUT FROM
THE WEST. CONSIDERED ENDING THE HEADLINES A LITTLE SOONER BUT
DECIDED TO LET THE EVENT GET STARTED FIRST AND WILL MAKE
ADJUSTMENTS ON FUTURE CYCLES.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
CLOUDS SHOULD CLEAR OUT FROM NEARLY ALL AREAS ON SATURDAY NIGHT WITH
LIGHT WINDS AS THE RIDGE BUILDS. IT SHOULD BE A CHILLY NIGHT WITH
MANY INLAND AREAS DIPPING INTO THE TEENS.
SOUTHERLY FLOW RETURNS ON SUNDAY AHEAD OF THE NEXT TROUGH LIFTING
OUT OF THE PLAINS. TEMPERATURES RECOVER TO NEAR 40 DEGREES ON SUNDAY
WITH SHOWERS APPROACHING FROM THE WEST LATE SUNDAY NIGHT.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
NOT MANY CHANGES TO THE LONG TERM TODAY. THE PERIOD LOOKS MILD WITH
ALL RAIN FOR THE PRECIP TYPE. THE PERIOD WILL START OUT WET ON
MONDAY AS THE LATEST IN A SERIES OF STRONG LOWS MOVES ACROSS THE
CENTRAL LAKES. THE LOCAL AREA WILL BE ON THE WARM SIDE OF THIS
SYSTEM ONCE AGAIN WITH 50S A GOOD BET FOR TEMPS. WILL CONTINUE WITH
LIKELY POPS AS QPF AMOUNTS COULD APPROACH HALF AN INCH. SHOWERS
WILL CONTINUE EAST OF I-71 THROUGH DAYBREAK TUESDAY. HIGH PRESSURE
WILL BRIEFLY BUILD IN FOR LATE TUESDAY AND TUESDAY NIGHT. WET
WEATHER WILL RETURN ON WEDNESDAY IN STRONG WARM ADVECTION AHEAD OF
YET ANOTHER PLAINS STORM SYSTEM. THIS SYSTEM WILL BE EVEN WARMER
THAN THE EARLY WEEK STORM AS THE SURFACE WILL BE MUCH FURTHER NORTH.
WILL AGAIN NEED FAIRLY HIGH POPS THROUGH THURSDAY. IT SHOULD DRY
OUT FROM WEST TO EAST ON FRIDAY BUT TEMPS WILL REMAIN MILD. MODELS
IN FAIR AGREEMENT WITH THE BIG PICTURE. HAVE USED A BLEND OF
GUIDANCE TEMPS.
&&
.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
BANDS OF SNOW CONTINUE TO FLOW OFF OF LAKE ERIE ACROSS NE OHIO AND
NW PA. THE WORST OF IT IS BETWEEN TAF SITES AS OF 05Z. THE CURRENT
BANDS SHOULD MOVE AROUND ENOUGH TO KEEP ACCUMULATIONS LOWER. THESE
BANDS ARE WHERE THE IFR CONDITIONS EXIST. NEAR AND WEST OF LINE
FROM KCLE TO KCAK CONDITIONS ARE VFR. AS THE UPPER LEVEL TROUGH
APPROACHES IN THE MORNING THERE MAY BE A RETURN OF SOME LOW END
VFR CEILINGS AND A FEW FLURRIES. IN THE WAKE OF THE TROUGH SOME
LAKE EFFECT SNOW WILL CONTINUE ACROSS THE SNOWBELT. THIS WILL
SLOWLY DECREASE THROUGH THE DAY ON SATURDAY.
SOUTHWEST TO WEST WINDS WILL REMAIN IN THE 10 TO 20 KNOT RANGE
INTO SATURDAY WITH GUSTS AS HIGH AS 30 TO 35 KNOTS CLOSER TO THE
LAKESHORE.
OUTLOOK...NON VFR EXTREME NE OHIO AND NW PA SAT NIGHT IN LAKE
EFFECT SNOW SHOWERS. NON VFR POSSIBLE ON MONDAY.
&&
.MARINE...
SOUTH BASS IS SHOWING 22 KNOTS THIS AFTERNOON SO THE SMALL CRAFT
IS GOOD TO GO. EXPECT WINDS TO GRADUALLY DIMINISH ON SATURDAY AS
RIDGING OCCURS FROM THE SOUTH. THIS WILL CAUSE THE FLOW TO BECOME
SW DURING THE DAY. INCREASING S TO SW FLOW IS EXPECTED SUNDAY INTO
MONDAY AHEAD OF THE NEXT COLD FRONT WHICH WILL MOVE THROUGH LATE
MONDAY. WILL LIKELY NEED MORE SMALL CRAFT HEADLINES AT THAT TIME.
THE FLOW WILL BECOME NW BEHIND THE FRONT FOR A FEW HOURS BUT BY
MIDDAY TUESDAY THE FLOW WILL BE BACK TO THE SOUTH AHEAD OF YET
ANOTHER STORM SYSTEM. SOUTHERLY FLOW WILL THEN CONTINUE INTO
WEDNESDAY. THERE IS AN CHANCE FOR THUNDER ON THE EASTERN END OF
THE LAKE TONIGHT AND EARLY SATURDAY WITH ANY OF THE STRONG LAKE
EFFECT BANDS.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...LAKE EFFECT SNOW ADVISORY UNTIL 10 PM EST SATURDAY FOR OHZ012-
014-089.
PA...LAKE EFFECT SNOW ADVISORY UNTIL 10 PM EST SATURDAY FOR PAZ003.
LAKE EFFECT SNOW WARNING UNTIL 10 PM EST SATURDAY FOR PAZ001-
002.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EST SUNDAY FOR LEZ146>149.
SMALL CRAFT ADVISORY UNTIL 9 PM EST SATURDAY FOR LEZ142>145.
&&
SYNOPSIS...KEC
NEAR TERM...ADAMS/KEC
SHORT TERM...KEC
LONG TERM...KUBINA
AVIATION...MULLEN
MARINE...KUBINAHazardous weather outlook, Dec 19, 2:44 AM EST, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 244 AM EST SAT DEC 19 2015 LEZ061-142>149-162>169-OHZ003-006>011-013-017>023-027>033-036>038- 047-200745- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-GEAUGA-HANCOCK-SENECA-HURON- MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- 244 AM EST SAT DEC 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ012-200745- LAKE- 244 AM EST SAT DEC 19 2015 ...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ014-089-PAZ001>003-200745- ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 244 AM EST SAT DEC 19 2015 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GARNET
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 19, 3:52 AM EST | Small Craft Advisory | CLE | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.